# SDR ASAA2018081425765

- Difficulty date: August 12, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,965 hours, 13,502 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1860
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 57,758 hours, 22,015 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TANK REFUEL PANEL QUANTITY INDICATOR WAS INTERMITTENT.  ACFT GROUNDED. REPLACED THE FUEL PANEL NR 1 INDICATOR IAW AMM 28-41-61.
